# SDR ASAA2017112122691

- Difficulty date: November 21, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,524 hours, 12,343 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Not Reported
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FAULT MESSAGE 73-21371 UPPER EGT SECTORS READING HIGH, FLIGHT LEGS 8 AND 10. ECONOMIC FAULT, DEFERRED PER T/C 78273000. GROUNDED - YES. REF FIM 73-11 TASK 801 UPPER EGT SECTORS READING HIGH. ENGINE 1 EEC BITE SHOWS NO CURRENT FAULTS OR IN HISTORY. T49.5 TEMPS BEFORE CLEANING: S1/16.0, S2/ 14.7, S3/ 23.2, S4/15.8. ACCOMPLISHED EGT CLEANING. TEMPS AFTER CLEANING: S1/12.6, S2/9.3, S3/12.2, S4/12.1. EEC TEST IS GOOD, NO FAULTS. THIS CLEARS PLT.
